# SDR CALA0100650

- Difficulty date: July 11, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- Aircraft time: 35,218 hours, 38,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT BS 219, S23L, TEN INCHES ABOVE L/H SIDE OF FORWARD ACCESSORY DOOR AT EDGE OF BONDED DOUBLER. THE DENTED SKIN WAS REMOVED AND A DOUBLER WAS INSTALLED IAW SRM 53-00-01.
